Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 321010, 12 pages.
A Regularization SAA Scheme for a Stochastic Mathematical Program with Complementarity Constraints
To reflect uncertain data in practical problems, stochastic versions of the mathematical program with complementarity constraints (MPCC) have drawn much attention in the recent literature. Our concern is the detailed analysis of convergence properties of a regularization sample average approximation (SAA) method for solving a stochastic mathematical program with complementarity constraints (SMPCC). The analysis of this regularization method is carried out in three steps: First, the almost sure convergence of optimal solutions of the regularized SAA problem to that of the true problem is established by the notion of epiconvergence in variational analysis. Second, under MPCC-MFCQ, which is weaker than MPCC-LICQ, we show that any accumulation point of Karash-Kuhn-Tucker points of the regularized SAA problem is almost surely a kind of stationary point of SMPCC as the sample size tends to infinity. Finally, some numerical results are reported to show the efficiency of the method proposed.
J. Appl. Math., Volume 2014 (2014), Article ID 321010, 12 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Yu-xin; Zhang, Jie; Xia, Zun-quan. A Regularization SAA Scheme for a Stochastic Mathematical Program with Complementarity Constraints. J. Appl. Math. 2014 (2014), Article ID 321010, 12 pages. doi:10.1155/2014/321010. https://projecteuclid.org/euclid.jam/1425305520